# SDR ASAA2023110646062

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,943 hours, 2,008 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROLLOUT FROM LANDING MAIT LIGHT OVER HEAD PANEL ILLUMINATED. GROUNDED - YES. PERFORMED FIM TASK 36-12-00-810-802 PNEUMATIC ENG ON SYS TEST FOR R/H.TEST PASSED MAINT MSG CLEARED. FAULT IS INTTERMITTENT SEAMC WILL NOTIFIED NO HISTORY IN 30 DAYS.
